# SDR CA070925002

- Difficulty date: September 25, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 5,933 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE LEAKING EXCESSIVE OIL OUT OF GENERATOR DRIVE. ENGINE CASE FILLING WITH OIL. (TC NR 20070925002)
